# SDR 98ZZZX4487

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567JS
- Make and model: Cessna 402B
- Aircraft serial: 402B1090
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: S1232515
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT COME UP.  REPLACED LANDING GEARA BREAKER, P/N S1235-515.  OPS CHECK GOOD.
